# SDR USAA070263

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26601198
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HOLES IN LEADING EDGE LOWER SKIN (AFT FASTENER ROW) JUST FWD OF I/B HAS CRACKS.  REMOVED DAMAGE, INSTALLED FILLER & EXTERNAL DOUBLER PER SRM 57-43-01, DEFECT SIZE: 7 INCHES TOTAL ACCUMULATIVE LENGTH, 2 EA.
